# SDR DALA2019112656929

- Difficulty date: November 24, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 63,753 hours, 23,310 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6715, L/P 1374440) CORROSION ON RIGHT INBD SEAT TRACK BTW STA 365 TO 377 CP53-222-01L. CORRECTIVE ACTION: (CORROSION LEVEL 2) RIGHT INBD SEAT TRACK BTW STA 365 TO 377 WAS REPLACED PER B757-200 SRM 51-40-02 PAR 7.
